MathSciNet Relay Station
MathSciNet bibliographic data
MR374385 28A65 (60G10 60G55)
Mecke, J. Invarianzeigenschaften allgemeiner Palmscher Maße. (German) Math. Nachr. 65 (1975), 335–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement